MathSciNet Relay Station
MathSciNet bibliographic data
MR2290364 (2007k:51024) 51M04 (01A05 11D41)
Guy, Richard K. The lighthouse theorem, Morley & Malfatti—a budget of paradoxes. Amer. Math. Monthly 114 (2007), no. 2, 97–141.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement